# SDR JJBA20251125095

- Difficulty date: November 11, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 43,452 hours, 29,758 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AROUND MULTIPLE SCREW HOLES BY THE RH DV WINDOW FRAME. RECEIVED NEW OUTER FRAME HALF FOR RH DV WINDOW, LOCATED AND DRILLED NEW HALF FOR INSULATION.
